# SDR C77A20161115005

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 3,326 hours, 2,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 DOOR ASSIST BOTTLE 48 HR CHECK,  FOUND BOTTLE BELOW EXCEPTABLE LIMITS. REMOVED AND REPLACED AFT PASSENGER DOOR PNEUMATIC ASSY. DIAPHRAGMIAW AMM 52-12-53. SERVICED L2 DOOR ASSY. BTL IAW AMM 52-12-51 TO 2100 PSI. NO FURTHER DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
